Oops looks like
you're not logged in!
How long do ativan withdrawal symptoms last?
Asked: 2017-11-18 07:40:26
Interested in finding out how long or what the average length of time is for an individual to go through ativan withdrawal symptoms. Thanks!
Answered: 2017-11-19 18:06:54
It usually takes up to 2 weeks to go through Ativan withdrawal and it’s important a medical professional manages this, as it can be dangerous to try and go through the withdrawal alone. Your symptoms and mood may be unpredictable.
Answered: 2017-12-03 10:39:50
When you come off Ativan, youll likely feel the withdrawal set in a day or two after you stop. Ativan withdrawal symptoms usually last around two weeks, but if you have been a very heavy user, then it could be longer. Youll probably lose some weight; feel anxious much of the time, dizzy, tingly and unable to sleep. The headaches can be pretty bad too.
Answered: 2017-11-20 17:17:55
Ativan, even if youve been taking it like your doctor ordered, can cause some pretty crap withdrawal symptoms. Be careful of coming off Ativan on your own if youve been abusing it in any way. It is always advised that you get some medical advice or even that you consult a proper treatment facility in the area to arrange a program for you to come off it without causing more damage to your body.
Answered: 2017-11-19 05:29:52
Typically you’re looking at 10 – 14 days to go through Ativan withdrawal. This may be slightly longer if you have been more than mildly dependent on the drug.
Answered: 2017-12-17 07:57:24
Lorazepam which is another name for Ativan, is a benzodiazepine, so coming off it will probably make you pretty sad for a while. Your body will undergo a number of symptoms that can make you feel awful, such as acute muscle aches, slurring your words, drowsiness and hallucinations.
Answered: 2017-11-25 11:09:40
Lorazepam side effects range from not being able to sleep to seizures, liver problems and even slipping into a coma. Its not a drug to be trifled with! Try and reduce your dosage over the course of a month or even a couple of months if you have the strength to do that, it will make your withdrawal much easier and much less of a shock to your body. have abused drugs like Ativan in their lives, so dont worry, youre not on your own.
Alejandro Warner (Guest User)
Answered: 2019-04-03 16:30:50